... menopause has been crazy, I know have anxiety/panick attacks. I'm also taking the add back to help out with hot flashes. I will not be taking the next 3 month shot. My question is, when will my hormones start back up??
Lupron Depot - Hi there...new here. I had my first Lupron shot on Dec. 11th, 2014. Going thru?
- 8 Feb 2015 by Luckygirl711
- 12 Jun 2015
- lupron, lupron depot, menopausal disorders, anxiety, endometriosis, panic disorder, hot flashes
Added 8 Feb 2015:
Forgot to add, had lapo and laboratory to remove my right ovaries, Fallopian tube and a cyst. Doctor said the cyst was covered with endo. No implants or scarring anywhere else. So she gave me a 3 month Lupron shot, day after surgery.
Welcome! I apologize that no one saw or answered your question. Your story is a little confusing and I suspect that's why no one has attempted to answer. I don't know what "the add back" is so I can't comment on that one.
Lupron Depot (leuprolide) overstimulates the body's own production of certain hormones, which causes that production to shut down temporarily. Leuprolide reduces the amount of testosterone in men or estrogen in women. Leuprolide is used in women to treat symptoms of endometriosis (overgrowth of uterine lining outside of the uterus) or uterine fibroids. Your hormones should start up within a few weeks, but you know that by now. What's important to realize is that menopause means your reproductive hormones are decreasing, probably in fits and starts. So you have 2 opposite things going on: hormones starting to be produced due to the cessation of leuprolide, and hormones not being made in the amounts they were during your reproductive years.
I want to clear up the idea that you had your right side ovaries removed... you have 2 ovaries, one on the left side and one on the right side. You lost only one. The other ovary will try to produce the hormones you need. I have both ovaries and am post-menopausal, yet I take hormone replacement therapy (HRT) to ease my symptoms. We're all different... you may not need HRT. I hope this helps you in some way.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2009 • 1 answer
Posted 25 Apr 2010 • 1 answer
Posted 8 Jun 2011 • 3 answers
Posted 11 Mar 2012 • 4 answers
Posted 18 Sep 2015 • 1 answer